PDA

View Full Version : PCT advice after TRT



NorCalTRT
01-07-2015, 06:19 PM
I have been on TRT for one year as follows:

Test Cyp 100 ml 2xper week (Wed am/Sat pm)
hcg (https://thinksteroids.com/steroid-profiles/hcg/) 500 iu 2xper week (Mon and Fri)
Anastrozole .25 mg 2x per week (Thurs and Sun)

I have read alot of opinions RE pct (http://cem-meso.com/research-chemicals/serms.html?utm_source=steroid&utm_medium=keyword%2Bhacks&utm_term=pct&utm_campaign=steroid%2Bkeyword%20hacks) and learned that there is a broad spectrum of opinion out there. Some do not think PCT is necessary, however it certainly won't hurt and I would rather do whatever is likely to get me close to where I was before trt.

I am 51. Before TRT, T was approx. 385ish. What is the recommended protocol?

Swaglantern
01-07-2015, 06:38 PM
I would just make a decision based on your own research. If you peruse these threads you will find the answers. Technically on a TRT dose with HCG administered you might get away with doing nothing. You also might feel shitty for a week or two. You might feel shitty forever, just like I'm assuming you did before TRT??? Why did you go on TRT? Why are you stopping?

Glycomann
01-07-2015, 06:47 PM
Were you obese? I ask because obese men often have low T and once the weight is gone the test goes back up. About the year on TRT, you will be suppressed but likely will recover back to normal range.

NorCalTRT
01-07-2015, 08:39 PM
I don't really want to get off, but am having a terrible reaction to something and I have eliminated everything else. I am 51. Only other thing is a statin and I have done that for 11 years. Throughout the day I get flushing, pins and needles, and unbelieveble itchiness that does not stop unless I get focused, calm and apply ice to get really cold. Cold helps, heat and exercise/activity exaccerbate it.

I had a shot of test today. How long until it is out of my system. I just want to know if the test is causing my problem. Perhaps there is another option. Can I stop test and just continue with hcg (https://thinksteroids.com/steroid-profiles/hcg/) for a couple of weeks? Any advice is appreciated.

I don't want to stop. I am not obise. I have been in shape most of my life, lifted since a teen, look pretty good. I got on it because my levels were low and I felt like crap, no energy, no drive (not just sex but didn't want to do anything). Once I got on, I improved greatly, especially mentally and my general outlook on things has been much better......at least until this thing started. Started a few months ago and has gotten progressively worse.

zdudezdud
01-08-2015, 09:25 AM
You could be allergic to the carrier oil its rare but possible. Talk to the Dr first and see if they will change to a different brand with a different carrier oil. Also another rare occurrence could be the cyp over ethanate switch to which ever your not using. But see what the Dr thinks.

independent
01-08-2015, 11:17 AM
I recently stopped my trt after being on for 2 years now. I used hcg all along too. Im blasting hcg for a couple weeks and im going to use 25mgs of clomid for 2 weeks. Im stopping because its wrecking my hairline, and honestly trt has done very little for my libido unless i go over 300mgs per week. Overall i genenerally feel better on trt but im going to see if i can handle being off.

OverR8DNatty
01-09-2015, 10:55 AM
I recently stopped my trt after being on for 2 years now. I used hcg all along too. Im blasting hcg for a couple weeks and im going to use 25mgs of clomid for 2 weeks. Im stopping because its wrecking my hairline, and honestly trt has done very little for my libido unless i go over 300mgs per week. Overall i genenerally feel better on trt but im going to see if i can handle being off.

See this makes not want to jump on TRT ha ha! But to OP, sorry about TRT possibly makeing you feel bad, hope that isn't the case though.

46and2
01-09-2015, 01:02 PM
See this makes not want to jump on TRT ha ha! But to OP, sorry about TRT possibly makeing you feel bad, hope that isn't the case though.

Really? Based on how I felt before TRT, I'd gladly be a bald motherfucker the rest of my life rather than go back to 255 ng/dL. :D

Swaglantern
01-09-2015, 01:19 PM
You said you eliminated everything - BUT - what about the HCG, and the Anti E? One thing is for sure - you probably aren't allergic to Test. :-)......soooooo - you are either allergic to the carrier oil - something with the HCG - or something with the Anti-E. I don't recall you stating that you eliminated those? There are quite a few people who have issues with anti-E. I'm 41 and ran test for a year without an anti E and no problems. Depending on your susceptibility, and your diet you may not need an anti E on TRT doses of test. Food for thought.

Stickmancqb
01-10-2015, 08:58 AM
Really? Based on how I felt before TRT, I'd gladly be a bald motherfucker the rest of my life rather than go back to 255 ng/dL. :D

Same here. 204 with hair vs 915 with a receding hair line= no brainer. Hair is over rated anyway. Just think of all the saving per year in shampoo alone! Hahaa!

OverR8DNatty
01-10-2015, 05:06 PM
I came in at 209 a few months ago from the doc, but pulled the most I ever did for a double (500) while sitting that low on the charts. I have lot's of hair lol, so I don't wanna lose it. Gonna schedule my own labs with LabCorp this coming week though, and I might jump on 100mg of test e/week for a bit.

Swaglantern
01-11-2015, 01:01 PM
Hey bro's - the hair you lose on any gear is hair you are going to lose anyway, and probably soon ( you should know this.) If you aren't susceptible to hair loss then you aren't going to lose hair. When I'm on gear I swear that my hair actually thickens. No bullshit. I also don't run a gram of Tren a week either (gross exaggeration) but you know what I mean.

NorCalTRT
01-11-2015, 01:55 PM
Well, I'm thinking it could be a reaction to Anastrozole. I really didn't consider that because I never heard of anyone having this kind of reaction and because I take such a small amount, but I have found a few blogs where a man or woman reported symptoms similar to mine. I usually pin test on wed. am and sat pm, and take anastrozole the next day. Well I pinned on wed., took anastrozole the next day in am, and felt the symptoms thurs and fri and started to feel a little better on sat. Did not pin as usually on sat but did take anastrozole on sat (because I took hcg on fri) and got really itchy shortly after taking anastrozole. Throughout the rest of the day and today (sunday) got itchy, flashes, pins and needles.

Now I'm thinking of stopping everything for another week or two, then resume HCG and test but use a different AI, maybe aromosin.... or just do test 50 ml 2x per week (shouldn't need an ai) and test after a couple of weeks to check levels. Thoughts?

SUKS2BU
01-23-2015, 05:14 PM
This might be a little off track but my hair line has stayed the same while my body hair has started growing super fast on TRT. Has anyone elso had this happen? Even If my hair line did change I would still stay on TRT.